# SDR DALA2021070903844

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON ASSENTLEMENT AREA AT FAIRING SUPPORT STRUCTURE ON STA 1037.67 AND LBL 35IN// RBL 30IN (KEEL BEAM AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00622-ASSENTLEMENT AREA AT FAIRING SUPPORT STRUCTURE ON STA 1037.67 AND LBL 35IN// RBL 30IN WAS REPAIRED PER ETI-57-21-320 REV. 4 AND ER/A 592663-14 REV.ORIGINAL. (1867338)
